# SDR AALA991008

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 1 CORRODED JUST FORWARD OF THE L-1 DOOR.  REMOVED CORROSION PER SRM 51-71-10.  INSTALLED STRAP REPAIR PER AARD 53-20-00-2.  ALODINED, PRIMED AND PAINTED PER SRM 51-21-00-0.  (M)
